# SDR USAA001718

- Difficulty date: October 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, BULKHEAD CRACKED, 1 INCH, BS 178, WL 202, LBL 5.5.  INSTALLED DOUBLER PER EA 68148 AND SRM 53-10-08 FIG 203.  (X)
